RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1960, Volume 15, Issue 5(95), Pages 159–163 (Mi umn6767)  

Scientific notes and problems

On certain integral methods of summation

Yu. G. Gorst


Full text: PDF file (396 kB)

Bibliographic databases:

Received: 29.07.1958

Citation: Yu. G. Gorst, “On certain integral methods of summation”, Uspekhi Mat. Nauk, 15:5(95) (1960), 159–163

Citation in format AMSBIB
\Bibitem{Gor60}
\by Yu.~G.~Gorst
\paper On certain integral methods of summation
\jour Uspekhi Mat. Nauk
\yr 1960
\vol 15
\issue 5(95)
\pages 159--163
\mathnet{http://mi.mathnet.ru/umn6767}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=125366}
\zmath{https://zbmath.org/?q=an:0112.33502}


Linking options:
  • http://mi.mathnet.ru/eng/umn6767
  • http://mi.mathnet.ru/eng/umn/v15/i5/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:131
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019